# SDR AALA202307058779

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 64,992 hours, 27,212 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: UNKNOWN
- Condition: Vibration
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTS VIBRATIONS AT L1 DOOR DURING FLIGHT. UPON ARRIVAL AT AIRCRAFT EXTERIOR HANDLE WILL NOT STAY STOWED. REPLACED L1 HANDLE SPRING ASSEMBLY.
